American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 181 to 210 of 358 found      Go to page: << < 4 5 6 7 8 9 10 > >>

[181] Benoît Mselati. Classification and probabilistic representation of the positive solutions of a semilinear elliptic equation. Memoirs of the AMS 168 (2004) MR 2031708.
Book volume table of contents   

[182] Jianfu Yang. Existence of solutions for semilinear elliptic problems without (PS) condition. Proc. Amer. Math. Soc. 132 (2004) 1355-1366. MR 2053340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[183] Vasily Denisov and Andrey Muravnik. On asymptotic behavior of solutions of the Dirichlet problem in half-space for linear and quasi-linear elliptic equations. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 88-93. MR 2029469.
Abstract, references, and article information   
View Article: PDF

[184] R. E. Beardmore and R. Laister. Sequential and continuum bifurcations in degenerate elliptic equations. Proc. Amer. Math. Soc. 132 (2004) 165-174. MR 2021259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[185] Kensho Takegoshi. A note on divergence of $L^{p}$-integrals of subharmonic functions and its applications. Proc. Amer. Math. Soc. 131 (2003) 2849-2858. MR 1974342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[186] Cédric Villani. Entropy production and transportation inequalities. Graduate Studies in Mathematics 58 (2003) 267-306.
Book volume table of contents
View Article: PDF

[187] Cédric Villani. Geometric and Gaussian inequalities. Graduate Studies in Mathematics 58 (2003) 183-204.
Book volume table of contents
View Article: PDF

[188] Cédric Villani. Problems. Graduate Studies in Mathematics 58 (2003) 307-348.
Book volume table of contents
View Article: PDF

[189] Cédric Villani. Geometry of optimal transportation. Graduate Studies in Mathematics 58 (2003) 47-105.
Book volume table of contents
View Article: PDF

[190] Cédric Villani. Introduction. Graduate Studies in Mathematics 58 (2003) 1-15.
Book volume table of contents
View Article: PDF

[191] Cédric Villani. The Kantorovich duality. Graduate Studies in Mathematics 58 (2003) 17-46.
Book volume table of contents
View Article: PDF

[192] Cédric Villani. Topics in Optimal Transportation. Graduate Studies in Mathematics 58 (2003) MR MR1964483.
Book volume table of contents   

[193] Cédric Villani. The Monge-Amp\`ere equation. Graduate Studies in Mathematics 58 (2003) 125-141.
Book volume table of contents   
View Article: PDF

[194] Cédric Villani. A differential point of view on optimal transportation. Graduate Studies in Mathematics 58 (2003) 237-266.
Book volume table of contents   
View Article: PDF

[195] Cédric Villani. Brenier's polar factorization theorem. Graduate Studies in Mathematics 58 (2003) 107-124.
Book volume table of contents   
View Article: PDF

[196] Cédric Villani. Displacement interpolation and displacement convexity. Graduate Studies in Mathematics 58 (2003) 143-182.
Book volume table of contents   
View Article: PDF

[197] Cédric Villani. The metric side of optimal transportation. Graduate Studies in Mathematics 58 (2003) 205-235.
Book volume table of contents   
View Article: PDF

[198] Olivier Druet, Emmanuel Hebey and Frédéric Robert. A $C^0$-theory for the blow-up of second order elliptic equations of critical Sobolev growth. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 19-25. MR 1988868.
Abstract, references, and article information   
View Article: PDF

[199] Steven D. Taliaferro and Lei Zhang. Arbitrarily large solutions of the conformal scalar curvature problem at an isolated singularity. Proc. Amer. Math. Soc. 131 (2003) 2895-2902. MR 1974347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[200] Cristian E. Gutiérrez and David Hartenstine. Regularity of weak solutions to the Monge--Ampère equation. Trans. Amer. Math. Soc. 355 (2003) 2477-2500. MR 1973999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[201] Alexander Grigor'yan, Jiaxin Hu and Ka-Sing Lau. Heat kernels on metric measure spaces and an application to semilinear elliptic equations. Trans. Amer. Math. Soc. 355 (2003) 2065-2095. MR 1953538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[202] Yihong Du and Li Ma. Some remarks related to De Giorgi's conjecture. Proc. Amer. Math. Soc. 131 (2003) 2415-2422. MR 1974639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[203] Louis Jeanjean and Kazunaga Tanaka. A remark on least energy solutions in $\mathbf{R}^N$. Proc. Amer. Math. Soc. 131 (2003) 2399-2408. MR 1974637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[204] Pengfei Guan, Jeff Viaclovsky and Guofang Wang. Some properties of the Schouten tensor and applications to conformal geometry. Trans. Amer. Math. Soc. 355 (2003) 925-933. MR 1938739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[205] E. N. Dancer and Yihong Du. Some remarks on Liouville type results for quasilinear elliptic equations. Proc. Amer. Math. Soc. 131 (2003) 1891-1899. MR 1955278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[206] Wenxiong Chen and Congming Li. Gaussian curvature in the negative case. Proc. Amer. Math. Soc. 131 (2003) 741-744. MR 1937411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[207] Daomin Cao and Shuangjie Peng. A global compactness result for singular elliptic problems involving critical Sobolev exponent. Proc. Amer. Math. Soc. 131 (2003) 1857-1866. MR 1955274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[208] Jitsuro Sugie and Naoto Yamaoka. Applications of phase plane analysis of a Liénard system to positive solutions of Schrödinger equations. Proc. Amer. Math. Soc. 131 (2003) 501-509. MR 1933341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[209] E. N. Dancer and Shusen Yan. On the profile of the changing sign mountain pass solutions for an elliptic problem. Trans. Amer. Math. Soc. 354 (2002) 3573-3600. MR 1911512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[210] Junping Shi. Semilinear Neumann boundary value problems on a rectangle. Trans. Amer. Math. Soc. 354 (2002) 3117-3154. MR 1897394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 181 to 210 of 358 found      Go to page: << < 4 5 6 7 8 9 10 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia